Location of Repository

Previous Up Next Article Citations From References: 1 From Reviews: 0

By Mr (k: D (a, Teena (-gait) Katona and Gyula O. H. (h-aos

Abstract

Bounds on maximal families of sets not containing three sets with A ∩ B ⊂ C, A ̸ ⊂ B. (English summary) Order 25 (2008), no. 3, 229–236. The authors give upper and lower asymptotic bounds for the maximum size family of sets F containing no three sets A, B, and C where C ⊂ A and C ⊂ B but A and B are incomparable. Specifically, the bounds are n ⌊

Topics: References
Year: 2010
OAI identifier: oai:CiteSeerX.psu:10.1.1.178.4949
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.